| Catalog Number |
LH-0029 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that use of safe step was discontinued after detecting chemical leakage from the area.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is confirmed and was determined to be supplier related.One 22g x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed the sample exhibited use residue, had the safety mechanism activated, and a needleless injection cap attached to the luer hub.A microscopic observation revealed the sample exhibited bubbles in the adhesive fillet within the needle housing.When pressurized and flushed with water, the sample revealed a leak where the needle exits the housing.These findings suggest the inadequate adhesive application within the needle housing caused a compromised seal, leading to leakage under pressure.This complaint will be recorded for future trending and monitoring purposes.